Illinois Journal of Mathematics

Elementary treatment of a quadratic partition of primes $p \equiv 1 (\mathrm{mod} 7)$

Kenneth S. Williams

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 608-621.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051013

Digital Object Identifier
doi:10.1215/ijm/1256051013

Mathematical Reviews number (MathSciNet)
MR0352061

Zentralblatt MATH identifier
0292.12022

Subjects
Primary: 12C20
Secondary: 10A40

Citation

Williams, Kenneth S. Elementary treatment of a quadratic partition of primes $p \equiv 1 (\mathrm{mod} 7)$. Illinois J. Math. 18 (1974), no. 4, 608--621. doi:10.1215/ijm/1256051013. https://projecteuclid.org/euclid.ijm/1256051013


Export citation